# SDR UALA2010072802721

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 55,808 hours, 20,199 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT PAX ENTRY DOOR - ACTUATING LEVER FOR THE EMERGENCY POWER ASSIST BOTTLE DIAPHRAGM PLUNGER BROKE OFF AT THE ACTUATING LEVER CASTING SUPPORT.   REPLACED BELLCRANK ON DOOR.
